# SDR ASAA2017072521461

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 40,776 hours, 12,236 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HPT BLADE BOROSCOPE IAW T/C 78472022 ON THE NR 2 ENGINE, FOUND 2 LPT STAGE 1 NOZZLE GUIDE VANES WITH AN AXIAL CRACK .075 INCH,  14 VANE SEGMENTS IN FROM S17, VIEWING CONCAVE SIDE OF LPT VANES.  ACFT GROUNDED.
